# SDR ASAA2023041742980

- Difficulty date: April 17, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N274AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 61555
- Aircraft time: 20,604 hours, 6,682 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: 143A7502159
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500K FWD BAFFLE CLIP CRACKED. GROUNDED - YES. REMOVED AND REPLACED BAFFLE CLIP IAW B737-900ER SRM 51-40-02-0G-0.
